Alert archive / Louisiana / Flash Flood Warnings in 2009
Flash Flood Warning 37, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Oct 29, 2009, 11:59 PM CDT for Vernon Parish, Louisiana. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 29, 2009, 11:59 PM CDT (04:59 UTC)
- Expired
- Oct 30, 2009, 5:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
County Vernon Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 30, 1:43 AM CDT | FLASH FLOOD | Leesville, LA | SHERRIFS DEPARTMENT REPORTS FLOODING WITH SEVERAL CARS STALLED ON 171 IN LEESVILLE AND JEAN CHAPEL EXTENSION NEAR FT POLK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 104 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1978 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 292 m²/s²
- 0-3 km storm-relative helicity
- 300 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 16.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KLCH 300459 FFWLCH LAC115-300800- /O.NEW.KLCH.FF.W.0037.091030T0459Z-091030T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 1159 PM CDT THU OCT 29 2009 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLASH FLOOD WARNING FOR... WESTERN VERNON PARISH IN WEST CENTRAL LOUISIANA... THIS INCLUDES THE CITIES OF...SLAGLE...ROSEPINE...LEESVILLE...FORT POLK...ANACOCO... * UNTIL 300 AM CDT * AT 1153 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED HEAVY RAINFALL FROM A BAND OF THUNDERSTORMS OVER THE WARNED AREA. RADAR ESTIMATES NEARLY TWO INCHES OF RAIN HAS FALLEN ACROSS PORTIONS OF VERNON PARISH. ADDITIONAL RAINFALL AMOUNTS OF UP TO THREE INCHES ARE POSSIBLE OVER THE NEXT THREE HOURS AS THUNDERSTORMS CONTINUE TO MOVE ACROSS THE AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW LLANO...ANACOCO...LEESVILLE...FORT POLK AND ROSEPINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT 337-477-5285 EXTENSION 1. LAT...LON 3136 9337 3135 9301 3090 9314 3089 9350 $$ 24
2 follow-up statements
000 WGUS74 KLCH 300647 FFSLCH FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 147 AM CDT FRI OCT 30 2009 LAC115-300800- /O.CON.KLCH.FF.W.0037.000000T0000Z-091030T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERNON LA- 147 AM CDT FRI OCT 30 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR WESTERN VERNON PARISH... AT 137 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A BAND OF THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. RADAR ESTIMATED RAINFALL TOTALS OF TWO TO TWO AND A HALF INCHES HAVE FALLEN ACROSS PORTIONS OF VERNON PARISH INCLUDING LEESVILLE AND NEW LLANO. THUNDERSTORMS ARE EXPECTED TO CONTINUE TO MOVE ACROSS THE AREA WITH ADDITIONAL RAINFALL TOTALS OF ONE TO TWO INCHES POSSIBLE. LOCAL LAW ENFORCEMENT REPORTS SEVERAL ROADS UNDER WATER...WITH SOME CARS BECOMING STALLED IN LEESVILLE AND FORT POLK. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SLAGLE... LEESVILLE AND ANACOCO PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3136 9337 3135 9301 3090 9314 3089 9350 $$ 24
000 WGUS54 KLCH 300759 FFWLCH LAC115-301000- /O.EXT.KLCH.FF.W.0037.000000T0000Z-091030T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 259 AM CDT FRI OCT 30 2009 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS EXTENDED THE * FLASH FLOOD WARNING FOR... WESTERN VERNON PARISH IN WEST CENTRAL LOUISIANA... THIS INCLUDES THE CITIES OF...SLAGLE...ROSEPINE...LEESVILLE...FORT POLK...ANACOCO... * UNTIL 500 AM CDT * AT 253 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE MODERATE TO OCCASIONALLY HEAVY RAINFALL ACROSS VERNON PARISH. RADAR INDICATED RAINFALL ESTIMATES OF TWO TO TWO AND A HALF INCHES HAVE FALLEN DURING THE PAST THREE HOURS...AND AN ADDITIONAL ONE TO TWO INCHES IS POSSIBLE THROUGH THE NEXT FEW HOURS. LOCAL LAW ENFORCEMENT OFFICIALS HAVE REPORTED FLOODING ON HIGHWAY 171 IN LEESVILLE AND NEAR FORT POLK WITH CARS STALLED DUE TO HIGH WATER. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KURTHWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT 337-477-5285 EXTENSION 1. LAT...LON 3136 9337 3135 9301 3090 9314 3089 9350 $$ 24
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 29, 10:56 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Oct 29, 10:56 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1056 PM CDT THU OCT 29 2009
.UPDATE...
UPDATE COMING OUT A BIT LATE TONIGHT. NEEDED TO MAKE A FEW CHANGES
TO THE GRIDS AS WELL AS REMOVING TORNADO WATCH 782 AND THE LAKE
WIND ADVISORY AS BOTH PRODUCTS HAVE EXPIRED AS OF 02Z AND 03Z
RESPECTIVELY. SQUALL LINE HAS TAKEN ITS SWEET TIME TO GET INTO THE
AREA TONIGHT...AND AS IT HAS...IT HAS WEAKENED CONSIDERABLY. KLCH
00Z SOUNDING STILL INDICATES 0-3KM HELICITY OF 366 M2/S2 AND VW
PROFILES SHOW DECENT LOW LEVEL SHEAR...BUT SEVERE POTENTIAL IS
ISOLATED AT BEST AS SYSTEM APPEARS TO BE EVOLVING INTO MORE OF A
HEAVY RAIN EVENT. THIS BEING SAID...CANNOT ENTIRELY RULE OUT AN
ISOLATED TORNADO OR BOW ECHO FOR TONIGHT MAINLY ALONG AND AHEAD OF
THE FRONTAL BOUNDARY.
COLD FRONT CURRENTLY EXTENDS FROM NEAR HOT SPRINGS...SOUTH ACRS
TOLEDO BEND RESERVOIR THEN SW TOWARD GALVESTON BAY. FRONT WILL
PUSH SLOWLY EAST TONIGHT WITH OVERRUNNING RAINS TO CONTINUE
THROUGH FRIDAY...ENDING FROM WEST TO EAST LATE IN THE DAY. STILL
EXPECT BETWEEN 3 TO 5 INCHES OF RAIN ACRS SE TX...2 TO 4 INCHES
ACRS SW AND CNTRL LA AND LESS THAN 2 INCHES ACRS SOUTH CNTRL
LA...WITH LOCALLY HIGHER AMOUNTS POSSIBLE BEFORE THE EVENT IS
OVER. FLASH FLOOD WATCH WILL CONTINUE FOR SE TX AND SW LA.
IN ADDITION...THE COASTAL FLOOD ADVISORY WILL CONTINUE AS STRONG
SOUTHERLY WINDS KEEP TIDES RUNNING ABOUT ONE TO TWO FEET ABOVE
PREDICTED LEVELS...WITH POSSIBLE MINOR FLOODING ALONG COASTAL
ROADWAYS AND AROUND LOCATIONS ALONG THE LOWER PORTIONS OF AREA RIVERS
MAINLY SOUTH OF I-10. THE COASTAL FLOOD THREAT SHOULD END ONCE THE
FRONT PASSES AND OFFSHORE FLOW DEVELOPS. 24
&&
.PREV DISCUSSION... /ISSUED 329 PM CDT THU OCT 29 2009/
SYNOPSIS...
RAPIDLY RISING PRESSURES ACROSS CENTRAL TEXAS WILL ABRUPTLY PUSH A
COLD FRONT INTO THE LAKES REGION JUST BEFORE MIDNIGHT ON FRIDAY. THE
FRONT WILL CONTINUE ITS JOURNEY EASTWARD AND SOUTHWARD ON FRIDAY
..EXITING THE ATCHAFALAYA BAY BY FRIDAY EVENING.
FURTHER-UP...THE SUBTROPICAL JET CORES THROUGH CENTRAL OLD MEXICO TO
ACROSS NORTHWEST LOUISIANA. THE PINEAPPLE EXPRESS IS IN PLACE ACROSS
THE WESTERN UPPER GULF COAST STATES.
A SALIENT JETSTREAK IS CONCENTRATING LIFT ACROSS SOUTHEAST TEXAS.
DISCUSSION...
FOR TONIGHT...A COLD FRONT WILL BE ADVANCING INTO THE LAKES REGION.
SEVERE STORMS ARE POSSIBLE. THE FAVORED ENTRANCE REGION (THE RIGHT
REAR QUADRANT) OF A JET STREAK WILL HELP TO ORGANIZE THUNDERSTORMS
INTO LINES. DAMAGING WINDS AND TORNADOES WILL BE THE LIKELY THREAT.
ALSO...FLASH FLOODING WILL BE A PROBLEM. THE FORECAST PRECIPITABLE
WATER VALUES WILL BE RUNNING ABOUT 225 PERCENT OF NORMAL. HEAVY RAIN
WILL PERSIST...DESPITE FRONTAL PASSAGE...AS THE LINEAR FRONTAL
CONVECTION TRANSITIONS INTO A MORE WIDESPREAD STRATIFORM RAIN.
ADEQUATE SLANTWISE CONVECTIVE INSTABILITY WILL BE PRESENT IN THE
STRATIFORM RAIN SHIELD. THE INSTABILITY WILL BE RELEASED BY ENHANCED LIFT
ASSOCIATED WITH SOUTHEAST TEXAS JETSTREAK.
FOR FRIDAY...STRATIFORM RAIN WILL PERSIST...FINALLY COMING TO AN END
BY FRIDAY EVENING...A LITTLE SOONER THAN PREVIOUSLY THOUGHT.
MARINE...
LONG-PERIOD SOUTHERLY SWELLS ARE MOVING ONSHORE THE WESTERN UPPER
GULF COAST STATES. SUCCESSIVE INCOMING SWELLS ARE IMPEDING THE
DRAINAGE OF THE HIGH TIDES.
THE ACTUAL TIDES ARE RUNNING ABOUT 1 TO 2 FEET ABOVE THE PREDICTED
TIDES. NO REPORT OF COASTAL FLOODING AT THIS TIME.
THE ACTUAL TIDES WILL RETURN TO MORE NORMAL VALUES BY FRIDAY
EVENING...WITH PASSAGE OF COLD FRONT.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 66 69 50 74 / 100 100 30 0
KBPT 63 66 49 74 / 100 100 10 0
KAEX 66 69 47 69 / 100 100 50 0
KLFT 70 73 52 70 / 60 100 60 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR ALLEN-BEAUREGARD-
CALCASIEU-CAMERON-JEFFERSON DAVIS-RAPIDES-VERNON.
COASTAL FLOOD ADVISORY UNTIL 7 PM CDT FRIDAY FOR CALCASIEU-
CAMERON-IBERIA-ST. MARY-VERMILION.
TX...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR HARDIN-JASPER-
JEFFERSON-NEWTON-ORANGE-TYLER.
COASTAL FLOOD ADVISORY UNTIL 7 PM CDT FRIDAY FOR JEFFERSON-
ORANGE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT FRIDAY FOR CALCASIEU LAKE-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
NM-COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT
20 NM-COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA OUT 20 NM-SABINE LAKE-VERMILION BAY-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
20 NM TO 60 NM-WATERS FROM INTRACOASTAL CITY, LA TO
CAMERON, LA EXTENDING FROM 20 NM TO 60 NM-WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
20 NM TO 60 NM.
&&Hazardous weather outlook, Oct 29, 6:40 AM CDT, 17 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 640 AM CDT THU OCT 29 2009 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180>182-201-215-216-301145- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 640 AM CDT THU OCT 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A POTENT MID/UPPER LEVEL STORM SYSTEM WILL SLOWLY MOVE EAST TOWARD THE CENTRAL AND SOUTHERN PLAINS. WITH THE APPROACH OF THIS SYSTEM...MULTIPLE HAZARDS ARE POSSIBLE ACROSS THE AREA TODAY AND TONIGHT. SEVERE WEATHER... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA TODAY AND TONIGHT. WITH MODEST INSTABILITY...BUT IMPRESSIVE WIND SHEAR IN PLACE...THE PRIMARY SEVERE WEATHER HAZARDS ARE DAMAGING STRAIGHT LINE WINDS AND TORNADOES. LARGE HAIL IS UNLIKELY DUE TO THE LIMITED INSTABILITY AND HIGH FREEZING LEVEL HEIGHTS. FLASH FLOOD WATCH... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF EAST TEXAS...AND LOCATIONS IN LOUISIANA GENERALLY ALONG AND WEST OF A LINE FROM ALEXANDRIA TO LAKE CHARLES. THROUGH FRIDAY NIGHT...MEAN AREAL RAINFALL AMOUNTS OF 4 TO 6 INCHES ARE POSSIBLE OVER SOUTHEAST TEXAS...WITH 3 TO 5 INCHES POSSIBLE OVER SOUTHWEST AND WEST CENTRAL LOUISIANA. LOCALLY HIGHER AMOUNTS OF UP TO 7 INCHES ARE POSSIBLE. WITH NEARLY SATURATED SOILS FROM PREVIOUS RAINS...RAPID SURFACE RUNOFF IS EXPECTED. LAKE WIND ADVISORY... STRONG AND GUSTY SOUTHERLY WINDS ARE EXPECTED TO AFFECT THE AREA TODAY INTO THIS EVENING. OVER SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA...SUSTAINED WINDS AROUND 20 MPH WITH GUSTS UP TO 40 MPH WILL BE POSSIBLE. ELSEWHERE...SUSTAINED WINDS BETWEEN 15 AND 25 MPH...WITH GUSTS TO BETWEEN 30 AND 35 MPH WILL BE POSSIBLE. SMALL CRAFT ADVISORY... OVER THE GULF WATERS AND COASTAL LAKES AND BAYS...15 TO 25 KNOT SOUTHERLY WINDS WILL RESULT IN WIND GENERATED WAVES UP TO 6 FEET OUT TO 20 NM...AND UP TO 9 FEET OUT TO 60 NM. COASTAL FLOOD ADVISORY... BETWEEN SABINE PASS AND CAMERON...DURING TIMES OF HIGH TIDE THURSDAY AFTERNOON...WATER LEVELS WILL BE BETWEEN 3.5 AND 4.0 FT MLLW. IN JEFFERSON COUNTY...THIS WILL RESULT IN HIGHWAY 87 BETWEEN SABINE PASS AND PORT ARTHUR HAVING SOME WATER ACROSS IT...AND WAVES COULD PUSH DEBRIS ACROSS HIGHWAY 82 BETWEEN JOHNSON BAYOU AND HOLLY BEACH IN CAMERON PARISH. FURTHER UP INTO CALCASIEU PARISH...COMMUNITIES NEAR THE CALCASIEU RIVER SUCH AS DEATONVILLE AND MOSS LAKE COULD SEE WATER ACROSS THE ROADS BY THURSDAY AFTERNOON...EXTENDING INTO THURSDAY NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MANY OF THE HAZARDS LISTED IN THE DAY ONE SECTION WILL CONTINUE INTO FRIDAY...AS A COLD FRONT ASSOCIATED WITH THE MID/UPPER LEVEL STORM SYSTEM SLOWLY TRACKS EAST THROUGH THE AREA. SOUTHERLY WINDS WILL CONTINUE TO BE STRONG AND GUSTY AHEAD OF THE FRONT ON FRIDAY...PARTICULARLY OVER EAST CENTRAL AND SOUTH CENTRAL LOUISIANA. THE THREAT OF SEVERE WEATHER WILL CONTINUE ALONG AND AHEAD OF THE FRONT...WITH THE PRIMARY HAZARDS CONTINUING TO BE DAMAGING WINDS AND TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO CONTINUE TO BE A CONCERN...ESPECIALLY IN THE FLOOD WATCH AREA. AN EXPANSION OF THE WATCH EASTWARD DOES NOT LOOK LIKELY AT THIS TIME...AS RAINFALL AMOUNTS OVER EAST CENTRAL AND SOUTH CENTRAL LOUISIANA DO NOT APPEAR SUFFICIENT TO CAUSE WIDESPREAD FLOODING. PASSAGE OF THE FRONT WILL END THE COASTAL FLOOD WORRIES AND THE SMALL CRAFT ADVISORIES FOR THE STRONG SOUTHERLY WINDS...THOUGH THE NORTHERLY WINDS BEHIND THE FRONT MAY BE SUFFICIENT TO WARRANT AN EXTENSION OF THE ADVISORY INTO FRIDAY NIGHT AND SATURDAY. OTHERWISE...WEATHER SATURDAY THROUGH WEDNESDAY IS EXPECTED TO BE BENIGN. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE REQUIRED TODAY THROUGH FRIDAY NIGHT. 13
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 8:45 PM CDT | River Flood Warning | LCH | Vernon | 4 days |
| Oct 29, 8:45 PM CDT | River Flood Warning | LCH | Beauregard, Calcasieu | 64 days |
| Oct 29, 9:49 PM CDT | River Flood Warning | LCH | Beauregard | 4 days |
| Oct 29, 9:49 PM CDT | River Flood Warning | LCH | Calcasieu | 38 hr |
| Oct 29, 9:49 PM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis | 12 hr |
| Oct 30, 12:53 AM CDT | Flash Flood Warning | LCH | Beauregard | 3 hr |
| Oct 30, 5:57 AM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu, Vernon | 4 hr |
| Oct 30, 9:35 AM CDT | Areal Flood Advisory | LCH | Allen, Beauregard, Calcasieu, Cameron, Jefferson Davis, Rapides and 1 more | 4 hr |
| Oct 30, 9:45 AM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu, Vernon | 4 hr |
| Oct 30, 10:07 AM CDT | River Flood Warning | LCH | Beauregard, Vernon | 10 days |
| Oct 30, 1:43 PM CDT | Areal Flood Advisory | LCH | Allen, Avoyelles, Beauregard, Calcasieu, Cameron, Evangeline and 3 more | 4 hr |
| Oct 30, 1:58 PM CDT | Areal Flood Warning | LCH | Beauregard, Calcasieu, Vernon | 6 hr |
| Oct 30, 2:31 PM CDT | Special Marine Warning | LCH | 44 min | |
| Oct 30, 3:18 PM CDT | Special Marine Warning | LCH | 57 min | |
| Oct 30, 5:09 PM CDT | Areal Flood Advisory | LCH | Acadia, Avoyelles, Evangeline, Jefferson Davis, Lafayette, Saint Landry and 2 more | 6 hr |
Nearby
Flash Flood Warnings in Louisiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.